# SDR DALA2017121908837

- Difficulty date: December 18, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FORWARD/AFT EDGE ON BEAM NR 1 AT MAIN ENTRY DOOR. REPAIRED IAW SRM 52-10-02.
